Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

andrewbleah

Veteran Member
  • Total Reviews

    5
  • Content Count

    508
  • Joined

  • Last visited

Community Reputation

43 Good

About andrewbleah

  • Rank
    Member
  • Birthday 01/19/1997

Profile Information

  • Gender
    Male

Recent Profile Visitors

7,054 profile views
  1. Hi,I finished my second course of accutane about 1 year ago. My inital course was started in 2012,since then I've been left with these horrible red marks. They have slightly faded since but my face gets constantly red. Cold/hot wheater,spicy foods , etc. so I have rosacea. My question is what do I use? Everything makes my face redder,every products iritates it.Tried CeraVe,Cehtaphil,Eucerin. What should I use as moisturizer?Suggestions?
  2. andrewbleah

    Any Hope?

    With that kind of scarring,you'll need a very agressive treatment and you'll see about 50-55% improvment ,it will take a lot of time but it's definitely worth it. Yes ,there is hope.
  3. andrewbleah

    Scars After Accutane

    Looks like i have the same problem you do just my red marks are so much redder. It would be a great help if you could tell me what you used?Also as cleanser,moisturizing and bassicly your skincare routine,mine is so irritating. Could you also give me a link for the mandelic acid lotion you used? It would be much appriciated.
  4. andrewbleah

    Newb

    Not trying to brag but I had the baddest IB around here. You'll improve day by day until you have not acne at all,just don't worry about it.
  5. andrewbleah

    Wait...what?

    All these people here are trying to help you and give you adivce and all you do is being ironic.
  6. andrewbleah

    Wait...what?

    I wouldn't say stop perhaps it makes them to fade at a slower rate and it also makes them look redeer than usual.
  7. I'm also 17 and I also have lots of red marks and scars. There's nothing much you can do about it , you could try V-beam I'm sure you'll see improvement but time is essential. I also use foundation to make them less visible/red.If you apply it right , people will not notice.
  8. andrewbleah

    Wait...what?

    Good title ,you made me so courios i was like what's going onnn. BP prevents hyperpigmentation as in no acne no spots but it does not treat them.
  9. andrewbleah

    Isotrexin Gel For Acne Scars

    Probably not.Isotrxin is a gel for active acne. Retin-a/Differin will help you with the collagen production.
  10. If im going to get laser it's going to be V-beam.
  11. @BioNeedle - I might agree with you ,the 15-20% redness reduction happent in the time when I was off accutane,perhaps by now if I wasn't taking accutane again my skin redness would be more reduced.Thanks. @elkhoundgold - That's one cream I haven't tried.I'll look into it.Thanks for your advice!
  12. Thanks for your input,really needed it.
  13. I started taking accutane in the summer of 2012 when i started getting big pimples, not cystic just big. After taking it for 1 month I broke out all over my face(cystic this time) and I had to stop the treatment so I could take prednisone and antibiotics. In about 3 weeks my face got less swollen so I went back on accutane. After my acne cleared up(most of it) my face turned into a one red big tomato,since that my face got about 20% less red and 15% in some redder places. After I finished
  14. andrewbleah

    Get Vbeam Laser!

    I wish I was rich.Or not even rich just born in a decent country with a decent economy. Fuuuuuu
  15. andrewbleah

    Does Bp Cure Acne Forever?

    Are you some sort of genius? Did I ever claim to be one? What's with your attitude? Is it a side effect you got left with after the Accutane? No, i said that because it's not easy to do that.
×